# SDR 98ZZZM612

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188GA
- Make and model: Beech 1900
- Aircraft serial: UB14
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Flap Limit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9472 - TLH-TPA - GEAR WARNING HORN SOUNDS WITH GEAR UP AND FLAPS IN APPROACH POSITION.  ADJUSTED APPROACH LIMITS SWITCH.  OPERATIONAL CHECKS SATISFACTORY.  (M)
